# SDR ASAA2015033011177

- Difficulty date: March 30, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 12,627 hours, 3,775 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: BCREFD00400
- Condition: Failed
- Location: L2 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. FOLLOWED QRH. OVERHEAT LIGHT ILLUMINATED AGAIN.  ACFT GROUNDED.  WHCU FOR LT SIDE FAULTED WINDOW SENSOR SEVERAL TIMES, RANG BOTH SENSORS USED SENSOR 4+K OHMS, SPARE RANG 300 OHMS REF WDM 30-41-12. SWAPPED TO GOOD SENSOR IAW FIM 30-41, TASK 811. OPS CKD LT SIDE WINDOW AMM 30-41-00, ALL GROUND TESTS PASSED.
